# SDR CA020401002

- Difficulty date: March 28, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 13,305 hours
- Engine: Pwa PT6A135
- System (JASC): 2430 · DC Generating System
- Part: Volt Regulator
- Part number: VR15283B
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT GENERATOR SYSTEM FAILED DURING CLIMB.
